# SDR SWIA201436268

- Difficulty date: January 24, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 27,240 hours, 21,929 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AT RT WING DRAIN FWD & AFT ATTACHMENT HOLES LOCATED BETWEEN WS 0.00 & WS22.50 & BETWEEN STRINGER 5 & STRINGER 7.  C-CHECK REPAIRED IAW SRM.
